Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 36, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 12, 2005, 9:57 PM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2005, 9:57 PM CDT (02:57 UTC)
- Expired
- Jun 13, 2005, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 130258
FFWEAX
MOC053-089-159-195-130900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT SUN JUN 12 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI
HOWARD COUNTY IN CENTRAL MISSOURI
PETTIS COUNTY IN CENTRAL MISSOURI
SOUTHEASTERN SALINE COUNTY IN CENTRAL MISSOURI
* UNTIL 400 AM CDT
* AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH RAINFALL RATES OF TWO TO FOUR INCHES PER
HOUR WILL CONTINUE TO TRAIN ACROSS THE WARNED AREA FOR THE
NEXT ONE TO TWO HOURS.
* RUNOFF FROM TORRENTIAL RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BOONVILLE...SEDALIA...ARMSTRONG...ARROW ROCK...BAHNER...
BELLAIR...BLACKWATER...BUNCETON...CLIFTON CITY...DRESDEN...ESTILL
AND FAYETTE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3915 9251 3897 9258 3874 9266 3868 9306
3853 9306 3854 9328 3851 9327 3851 9350
3888 9337 3917 9304 3929 9268
$$
SF2 follow-up statements
000
WGUS73 KEAX 130504
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 PM CDT SUN JUN 12 2005
MOC053-089-159-195-130900-
SALINE MO-HOWARD MO-COOPER MO-PETTIS MO-
1156 PM CDT SUN JUN 12 2005
...FLASH FLOOD WARNING CONTINUES FOR COOPER...HOWARD...PETTIS AND
SOUTHEASTERN SALINE COUNTIES UNTIL 400 AM CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAD PRODUCED VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO AND ONE
HALF INCHES FELL ACROSS THE WARNED AREA SUNDAY EVENING...INCLUDING
AT SEDALIA...PILOT GROVE...ARROW ROCK...ESTILL...AND FAYETTE.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE WARNED AREA
DURING THE OVERNIGHT HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL
WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL
EXPERIENCE FLOODING
INCLUDE...BOONVILLE...SEDALIA...ARMSTRONG...BAHNER...BELLAIR..
.BLACKWATER...BUNCETON...CLIFTON CITY...DRESDEN...ESTILL AND FAYETTE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3915 9251 3897 9258 3874 9266 3868 9306
3853 9306 3854 9328 3851 9327 3851 9350
3888 9337 3917 9304 3929 9268
$$
SCHMIT000
WGUS73 KEAX 130951
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 AM CDT MON JUN 13 2005
MOC053-089-159-195-130900-
SALINE MO-HOWARD MO-COOPER MO-PETTIS MO-
445 AM CDT MON JUN 13 2005
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR
COOPER...HOWARD...PETTIS AND SOUTHEASTERN SALINE COUNTIES HAS BEEN
ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
ADDITIONAL RAINFALL FROM ONE TENTH TO ONE QUARTER OF AN INCH THIS
MORNING IS NOT EXPECTED TO CAUSE EXCESS RUNOFF. HOWEVER...LOCALIZED
FLOODING ALONG AREA RIVERS AND STREAMS WILL REMAIN POSSIBLE. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY. THE VERY HEAVY RAINFALL HAS ENDED ACROSS THE
WARNED AREA.
LAT...LON 3915 9251 3897 9258 3874 9266 3868 9306
3853 9306 3854 9328 3851 9327 3851 9350
3888 9337 3917 9304 3929 9268
$$
STOFLETWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:25 PM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 12, 4:25 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 425 PM CDT SUN JUN 12 2005 .DISCUSSION... BUSY DUE TO SEVERE WEATHER MOVING INTO AREA. SHORT STORY...FLOOD WATCH REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON. LARGE AREA OF STORMS EXTENDED FROM NEAR KANSAS CITY...SOUTH INTO NORTHERN OKLAHOMA WILL PRODUCE SEVERE STORMS AND HEAVY RAINS THIS EVENING AS THEY MOVE NORTHEAST. A SECOND WAVE IS EXPECTED OVERNIGHT WITH DEVELOPING CONVECTION SEEN IN WESTERN OKLAHOMA. THEN ANOTHER ROUND SHOULD BE MOVING IN FROM THE WEST MONDAY MORNING ASSOCIATED WITH MAIN UPPER WAVE. MAY SEE ADDITIONAL DEVELOPMENT LATE IN THE AFTERNOON IN SOUTHEAST PORTIONS OF FORECAST AREA IN THE EVENING WITH UPPER WAVE AND SURFACE BOUNDARY STILL IN THE REGION. ONCE THIS MOVES PAST...FINALLY...SHOULD GET A BREAK FROM THE STORY WEATHER. PC && .PREV DISCUSSION... 1222 PM CDT SOME ADJUSTMENT TO THE FORECAST FOR THE AFTERNOON HORUS. STORMS FROM THE FIST COMPLEX THIS MORNING ARE NOW JUST ABOUT TO EXIT THE CWA INTO CENTRAL IOWA. CONVECTION TO OUR WEST...IN CENTRAL KANSAS...HAS BEGUN TO ERODE ON ITS EAST SIDE AS IT APPEARS TO BE RUNNING INTO SUBSIDENCE LEFT IN THE WAKE OF THIS MORNING COMPLEX. SO...I HAVE PULLED THE LIKELY POPS FROM THE WEST HALF OF THE FORECAST AREA FOR THIS AFTERNOON. HOWEVER...WITH THE SOLAR INSULATION THAT WILL SPREAD NORTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI AS THE CLOUDS DISSIPATE I HAVE LEFT HIGH CHANCE (50%) POPS ACROSS THE KANSAS MISSOURI BORDER. MINOR ADJUSTMENTS ALSO MADE TO TEMPERATURES... PUSHING THEM DOWN IN THE NORTHWEST CORNER...AND LIFTING THEM IN THE SOUTHEAST. CUTTER 335 AM... MAIN FORECAST FOCUS CONTINUES TO BE ON PRECIPITATION AND CONVECTIVE CHANCES UNTIL TUESDAY. A LINE OF CONVECTION DEVELOPED AROUND MIDNIGHT FROM NEAR WICHITA NORTHEAST TO LINN COUNTY KANSAS. THE ACTIVITY WAS ASSOCIATED WITH AN INSTABILITY AXIS/MID LEVEL FRONT AND DEVELOPED WITHIN THE EASTWARD EXTENSION OF THE 850MB THETA-E RIDGE. AM EXPECTING THIS CONVECTION TO CONTINUE TO PUSH EVER SO SLIGHTLY NORTHEAST INTO THE SOUTHWEST PORTION OF THE FORECAST AREA THIS MORNING...PRIOR TO THE ARRIVAL OF THE WESTERN STORM COMPLEX. FURTHER WEST...A MESOSCALE CONVECTIVE COMPLEX DEVELOPED OVERNIGHT OVER THE PANHANDLES OF TEXAS AND OKLAHOMA. THIS COMPLEX WILL PUSH NORTHEAST TODAY...AND IS EXPECTED TO REACH THE WESTERN PORTION OF THE FORECAST AREA BY MID MORNING. HAVE LOWERED MAXIMUM TEMPERATURES SEVERAL DEGREES FOR TODAY...MAINLY ACROSS EXTREME EASTERN KANSAS THROUGH WESTERN AND NORTHWEST MISSOURI WITH THE MORNING/MIDDAY ARRIVAL OF THE STORM COMPLEX AND ASSOCIATED CLOUD COVER. GUIDANCE NUMBERS HAVE ALSO EXHIBITED THIS DOWNWARD TREND. AFTER THE STORM COMPLEX MOVES INTO THE FORECAST AREA...THE FORECAST MODELS TRY TO REDEVELOP CONVECTION BETWEEN THIS AFTERNOON AND EVENING...WITH THE MOST FAVORED PLACEMENT BEING ACROSS NORTHERN MISSOURI. THUS...HAVE CONTINUED SIMILAR PRECIPITATION CHANCES THROUGH THIS EVENING. CANT RULE OUT ISOLATED SEVERE STORMS TODAY...BUT THINK THE BETTER CHANCES FOR SEVERE ACTIVITY WILL BE MONDAY. THE MAIN SURFACE FRONT THAT HAS HUNG OUT TO OUR WEST DURING THE LAST WEEK OR SO...WILL FINALLY GET A PUSH INTO THE FORECAST AREA ON MONDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AND ALONG THE FRONTAL BOUNDARY OVERNIGHT TONIGHT AS A SHORTWAVE ROUNDS THE BASE OF THE NEGATIVELY TILTED UPPER TROUGH. A 30 TO 40 KT LOW LEVEL JET IS ALSO PROGGED TO FOCUS INTO EASTERN KANSAS...WITH PRECIPITABLE WATER IN EXCESS OF 1.5 INCHES AVAILABLE. CONVECTIVE MODE POINTS TO POSSIBLE SQUALL LINE DEVELOPMENT. IN ADDITION TO POSSIBLE SEVERE STORMS...THIS ADDITIONAL ROUND OF POTENTIALLY HEAVY RAINFALL MAY CAUSE MORE FLOODING PROBLEMS IN THE FORECAST AREA...WITH MANY COUNTY FLASH FLOOD GUIDANCE VALUES AT OR BELOW ONE INCH FOR THREE HOURS. THIS SUPPORTS THE ISSUANCE OF THE FLOOD WATCH ALREADY POSTED FOR NOON TODAY THROUGH NOON ON MONDAY. THE THREAT FOR SEVERE STORMS LOOKS TO INCREASE AGAIN MONDAY AFTERNOON AND EVENING WITH INCREASING CAPE AND SHEAR...AND STEEPENING LAPSE RATES. THE DIFFLUENT ZONE OF THE UPPER JET IS FORECAST TO BECOME ORIENTED ACROSS THE FORECAST AREA MONDAY AFTERNOON IN CONJUNCTION WITH THE CLOSED UPPER LOW ENTERING WESTERN IOWA. THIS COULD BECOME THE SET UP FOR STRONG TO SEVERE CONVECTION MONDAY AFTERNOON AND EVENING...DEPENDING UPON THE AMOUNT OF DESTABILIZATION THAT WILL BE POSSIBLE FOLLOWING THE EXPECTED MORNING CONVECTION. AS WE HEAD INTO TUESDAY...THE SURFACE LOW WILL LIFT FURTHER NORTHEAST ALONG WITH THE CLOSED UPPER LOW. THE EXIT OF THESE FEATURES WILL BRING AN END TO OUR PRECIPITATION CHANCES BY MID WEEK. NO CHANGES MADE PAST TUESDAY. STOFLET 952 PM CDT SAT... EXPECT SHOWERS AND THUNDERSTORMS TO OVERSPREAD THE CWA ON SUNDAY AFTERNOON INTO MONDAY...AS THE SHORTWAVE TROUGH OVER THE FOUR CORNERS REGION EJECTS NORTHEAST ACROSS THE CENTRAL/NORTHERN PLAINS. THE ENTRANCE REGION OF THE UPPER LEVEL JET OVER EASTERN KANSAS WILL PROVIDE ADDITIONAL SUPPORT FOR ENHANCED LIFT AND ASSOCIATED PRECIPITATION LATE SUNDAY. WITH SATURATED GROUND CONDITIONS AND RESULTANT LOW FLASH FLOOD GUIDANCE VALUES...HAVE DECIDED TO ISSUE A FLOOD WATCH FOR THE ENTIRE FORECAST AREA FROM NOON SUNDAY TO NOON MONDAY. SCHMIT 736 PM CDT SAT... CONVECTION CONTINUES TO DEVELOP ACROSS SOUTH CENTRAL KANSAS AND NORTHERN OKLAHOMA THIS EVENING IN BAROCLINIC ZONE AHEAD OF THE SHORTWAVE TROUGH OVER THE FOUR CORNERS REGION. THIS AREA CORRELATES WELL WITH RUC SURFACE BASED CAPE ANALYSIS OF 2500+ J/KG AND BULLSEYE OF HIGHEST INSTABILITY. ANTICIPATE THIS ACTIVITY TO INCREASE IN COVERAGE THIS EVENING AS THE LOW LEVEL JET INTENSIFIES. WILL LIKELY SEE CONVECTION EVOLVE INTO A COMPLEX TONIGHT AS UPPER LEVEL DIFFLUENCE AHEAD OF THE ADVANCING SHORTWAVE TROUGH OFFERS ADDITIONAL SUPPORT. CANNOT RULE OUT AN ISOLATED CELL OR TWO THIS EVENING...BUT ANTICIPATE THE BULK OF THE ACTIVITY TO REMAIN TO THE WEST OF THE CWA THIS EVENING (WHICH IS CONFIRMED BY THE 18Z NAM). HAVE LOWERED POPS TO THE SLIGHT CHANCE CATEGORY UNTIL AFTER MIDNIGHT...WITH CHANCE POPS SPREADING FROM WEST TO EAST ACROSS THE AREA DURING THE EARLY MORNING HOURS ON SUNDAY. SCHMIT && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLOOD WATCH ALL ZONES 12 PM CDT SUNDAY TO 12 PM CDT MONDAY. KS...FLOOD WATCH ALL ZONES 12 PM CDT SUNDAY TO 12 PM CDT MONDAY.
Hazardous weather outlook, Jun 12, 4:30 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 430 PM CDT SUN JUN 12 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 430 PM CDT SUN JUN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF THUNDERSTORMS THAT EXTEND FROM EASTERN KANSAS... SOUTH INTO NORTH CENTRAL OKLAHOMA WILL BE MOVING NORTHEAST THROUGH EASTERN KANSAS. AND WESTERN AND CENTRAL MISSOURI THIS EVENING. A SECOND ROUND OF STORMS WILL BE POSSIBLE OVERNIGHT AS A CLUSTER OF STORMS IN WESTERN OKLAHOMA MOVES NORTHEAST INTO THE REGION. DAMAGING WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS FROM THE STORMS. ALSO...WITH THE WET GROUND...THE ADDITIONAL HEAVY RAIN WILL FURTHER AGGRAVATE THE FLOODING PROBLEMS FOR THE OUTLOOK AREA. ALREADY SOME RIVERS HAVE FLOODING OCCURRING AND A FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ONGOING CONVECTION MOVING INTO THE AREA LATE TONIGHT WILL CONTINUE TO MOVE THROUGH MISSOURI DURING THE DAY ON MONDAY...WITH SEVERE THUNDERSTORMS POSSIBLE. THE MAIN THREAT IN THE MORNING WOULD STILL BE HAIL AND DAMAGING WINDS. BY AFTERNOON...PORTIONS OF CENTRAL MISSOURI MAY GET ENOUGH HEATING TO INCREASING THE INSTABILITY. WIND SHEAR PROFILES WOULD SUGGEST ALONG WITH DAMAGING WINDS AND HAIL...ISOLATED TORNADOES MAY ALSO OCCUR. ALL THE SEVERE THREAT SHOULD END FOR THE OUTLOOK AREA BY EARLY EVENING AS THE STORMS MOVE OFF TO THE SOUTH AND EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND WILL LIKELY BE NEEDED DURING THE DAY MONDAY. PC
In the hours before
Special weather statement, Jun 12, 6:58 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 658 PM CDT SUN JUN 12 2005 KSZ025-102-MOZ002-011-012-020-130057- ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-HOLT MO-NODAWAY MO- 658 PM CDT SUN JUN 12 2005 SEVERE THUNDERSTORM WATCH NUMBER 467 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: ANDREW...BUCHANAN...HOLT AND NODAWAY. IN KANSAS: ATCHISON AND DONIPHAN. SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE ATCHISON...MARYVILLE AND ST JOSEPH. KSZ057-060-103>105-MOZ003>007-013>016-021>024-028>032-037>039- 043>045-053-054-130400- BATES MO-CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO- CLINTON MO-DAVIESS MO-DE KALB MO-GENTRY MO-GRUNDY MO-HARRISON MO- HENRY MO-JACKSON MO-JOHNSON MO-JOHNSON KS-LAFAYETTE MO- LEAVENWORTH KS-LINN MO-LINN KS-LIVINGSTON MO-MERCER MO-MIAMI KS- PETTIS MO-PLATTE MO-PUTNAM MO-RAY MO-SALINE MO-SULLIVAN MO-WORTH MO- WYANDOTTE KS- 658 PM CDT SUN JUN 12 2005 SEVERE THUNDERSTORM WATCH NUMBER 467 REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CALDWELL...CARROLL...CASS...CHARITON...CLAY...CLINTON... DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...HENRY...JACKSON... JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MERCER...PETTIS...PLATTE... PUTNAM...RAY...SALINE...SULLIVAN AND WORTH. IN KANSAS: JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BETHANY... BUTLER...CHILLICOTHE...CLINTON...HARRISONVILLE...KANSAS CITY... MARSHALL...OLATHE...PAOLA...SEDALIA...TRENTON AND WARRENSBURG. CUTTER
Special weather statement, Jun 12, 8:44 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 844 PM CDT SUN JUN 12 2005 MOZ045-046-130230- COOPER-PETTIS- 844 PM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN PETTIS AND WESTERN COOPER COUNTIES... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF CLIFTON CITY TO BAHNER...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS. SCHMIT
Local storm report, Jun 12, 8:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 S WESTWOOD HILLS 39.02N 94.61W
06/12/2005 JOHNSON KS TRAINED SPOTTER
TREE REPORTED BLOWN DOWN AND POWER OUT AROUND 49TH
TERRACE AND RAINBOW BLVD.
0535 PM TSTM WND DMG KANSAS CITY 39.12N 94.55W
06/12/2005 JACKSON MO TRAINED SPOTTER
TREE BLOWN DOWN ACROSS SOUTHBOUND WARD PARKWAY NEAR PENN
DAY SCHOOL.
&&
HUDSONSpecial weather statement, Jun 12, 8:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 853 PM CDT SUN JUN 12 2005 MOZ045-046-130245- COOPER-PETTIS- 853 PM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN PETTIS AND WESTERN COOPER COUNTIES... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF CLIFTON CITY TO BAHNER...MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL BE... NEAR SMITHTON BY 905 PM CDT. NEAR CLIFTON CITY BY 920 PM CDT. NEAR PLEASANT GREEN BY 935 PM CDT. WINDS AROUND 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. SCHMIT
Special weather statement, Jun 12, 9:18 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 918 PM CDT SUN JUN 12 2005 KSZ057-060-103>105-MOZ003>007-013>016-021>024-028>032-037-038-043- 053-130318- BATES MO-CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO- CLINTON MO-DAVIESS MO-DE KALB MO-GENTRY MO-GRUNDY MO-HARRISON MO- JACKSON MO-JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS- LIVINGSTON MO-MERCER MO-MIAMI KS-PLATTE MO-PUTNAM MO-RAY MO- SULLIVAN MO-WORTH MO-WYANDOTTE KS- 918 PM CDT SUN JUN 12 2005 SEVERE THUNDERSTORM WATCH NUMBER 467 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CALDWELL...CARROLL...CASS...CHARITON...CLAY...CLINTON... DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...JACKSON... LAFAYETTE...LINN...LIVINGSTON...MERCER...PLATTE...PUTNAM...RAY... SULLIVAN AND WORTH. IN KANSAS: JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE BETHANY...BUTLER...CHILLICOTHE...HARRISONVILLE...KANSAS CITY... OLATHE...PAOLA AND TRENTON. MOZ039-044-045-054-130355- HENRY MO-JOHNSON MO-PETTIS MO-SALINE MO- 918 PM CDT SUN JUN 12 2005 SEVERE THUNDERSTORM WATCH NUMBER 467 REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: HENRY...JOHNSON...PETTIS AND SALINE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE CLINTON... MARSHALL...SEDALIA AND WARRENSBURG. SF
Special weather statement, Jun 12, 9:23 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 923 PM CDT SUN JUN 12 2005 MOZ040-046-130300- COOPER-HOWARD- 923 PM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN COOPER AND WESTERN HOWARD COUNTIES... AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NELSON TO BELLAIR... OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF MARSHALL TO 9 MILES SOUTHWEST OF BOONVILLE...MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL BE... NEAR LISBON BY 935 PM CDT. NEAR NEW FRANKLIN BY 940 PM CDT. 6 MILES SOUTHEAST OF GLASGOW BY 950 PM CDT. WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. SCHMIT
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:10 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 27 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.